# SDR SWIA202161493

- Difficulty date: June 28, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IB AFT SLAT TRACK ROLLER 3-2 IS WORN    (C-CHECK RO 9/27/2021)    REMOVED AND REPLACED THE L/H WING INBD AFT SLAT TRACK 3-2 SIDE ROLLER REF CRJ700 AMM 27-81-44-400-803-A01
